# SDR 96ZZZX584

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91130
- Make and model: Cessna 182P
- Aircraft serial: 18261955
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Assy
- Condition: Boss Broke
- Location: Nr 5 Exh Rocker
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 5 CYLINDER ROCKER ARM BOSSES BROKEN OFF ON EXHAUST VALVE.
